# SDR ASAA2015090212917

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 21,286 hours, 6,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVER THE L-2 DOOR IS MISSING ITS COVER.  ACFT GROUNDED. INSTALLED A NEW EXIT SIGN LENS AT L-2 DOOR, OPS CHECKED NORMAL REF AMM 33-51-01.
